RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shabanov, Dmitry Aleksandrovich

Total publications: 56 (56)
in MathSciNet: 44 (44)
in zbMATH: 39 (39)
in Web of Science: 39 (39)
in Scopus: 48 (48)
Cited articles: 43
Citations in Math-Net.Ru: 109
Citations in Web of Science: 154
Citations in Scopus: 161
Presentations: 21

Number of views:
This page:2377
Abstract pages:7425
Full texts:1894
References:640
Associate professor
Doctor of physico-mathematical sciences (2013)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
E-mail: ,
   
Main publications:
  1. J. Kozik, D.A. Shabanov, “Improved algorithms for colorings of simple hypergraphs and applications”, Journal of Combinatorial Theory, Series B, 116 (2016), 312-332  crossref  mathscinet  scopus
  2. D.A. Shabanov, “Equitable two-colorings of uniform hypergraphs”, European Journal of Combinatorics, 43 (2015), 185–203  crossref  mathscinet  zmath  isi  scopus
  3. D. A. Shabanov, “Random coloring method in the combinatorial problem of Erdős and Lov\asz”, Random Structures and Algorithms, 40:2 (2012), 227 – 253  crossref  mathscinet  zmath  isi  scopus
  4. D. A. Shabanov, “On $r$-chromatic hypergraphs”, Discrete Mathematics, 312:2 (2012), 441-458  crossref  mathscinet  zmath  isi  scopus
  5. A. M. Raigorodskii, D. A. Shabanov, “Zadacha Erdesha – Khainala o raskraskakh gipergrafov, ee obobscheniya i smezhnye problemy”, Uspekhi matematicheskikh nauk, 66:5 (2011), 109–182  mathnet; A.M. Raigorodskii, D. A. Shabanov, “The Erdős–Hajnal problem, its generalizations and related problems”, Russian Mathematical Surveys, 66:5 (2011), 933–1002  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person19203
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shabanov.dmitry-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/752332

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. D. A. Shabanov, T. M. Shaikheeva, “The List-Chromatic Number of Complete Multipartite Hypergraphs and Multiple Covers by Independent Sets”, Math. Notes, 107:3 (2020), 499–508  mathnet  crossref  crossref  isi  elib  scopus
2. A. Semenov, D. Shabanov, “On the weak chromatic number of random hypergraphs”, Discrete Applied Mathematics, 276 (2020), 134–154  crossref  isi (cited: 3)  scopus (cited: 4)
3. M.B. Akhmejanova, D.A. Shabanov, “Equitable colorings of hypergraphs with few edges”, Discrete Applied Mathematics, 276 (2020), 2–12  crossref  isi (cited: 2)  scopus (cited: 4)
4. M. Akhmejanova, D. Shabanov, “Coloring hypergraphs with bounded cardinalities of edge intersections”, Discrete Mathematics, 343:4 (2020), 111692 , 11 pp.  crossref  isi (cited: 2)  scopus (cited: 2)
5. D. A. Kravtsov, N. E. Krokhmal, D. A. Shabanov, “Panchromatic colorings of random hypergraphs”, Diskr. Mat.  mathnet  crossref  mathscinet  elib

   2019
6. Dmitry Kravstov, Nikolay Krokhmal, Dmitry Shabanov, “Panchromatic 3-colorings of random hypergraphs”, European J. Combin., 78 (2019), 28–43  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 8)
7. S.A. Kargaltsev, D.A. Shabanov, T.M. Shaikheeva, “Two values of the chromatic number of a sparse random graph”, Acta Mathematica Universitatis Comenianae, 88:3 (2019), 849–854  mathnet  mathscinet  isi (cited: 2)  scopus (cited: 2)

   2018
8. A. Balobanov, D. A. Shabanov, “On the Number of Independent Sets in Simple Hypergraphs”, Math. Notes, 103:1 (2018), 33–41  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 2)
9. A. S. Semenov, D. A. Shabanov, “General Independence Sets in Random Strongly Sparse Hypergraphs”, Problems Inform. Transmission, 54:1 (2018), 56–69  mathnet  crossref  isi (cited: 1)  elib  scopus (cited: 1)
10. D. A. Kravtsov, N. E. Krokhmal, D. A. Shabanov, “On panchromatic colourings of a random hypergraph”, Russian Math. Surveys, 73:4 (2018), 731–733  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  scopus (cited: 2)
11. Andrey Kupavskii, Dmitry Shabanov, “Colourings of uniform hypergraphs with large girth and applications”, Comb. Probab. Comput., 27:2 (2018), 245–273  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 8)
12. D. A. Shabanov, “On the $s$-colorful number of a random hypergraph”, Fundam. Prikl. Mat., 22:3 (2018), 191–199  mathnet  mathscinet

   2017
13. Margarita Akhmejanova, Dmitry Shabanov, “Colorings of $b$-simple hypergraphs”, Electron. Notes Discrete Math., 61 (2017), 29–35  mathnet  crossref  scopus (cited: 4)
14. Alina Khuzieva, Dmitry Shabanov, Polina Svyatokum, “On-line and list on-line colorings of graphs and hypergraphs”, Moscow J. Combin. Number Theory, 7:4 (2017), 39–57  mathnet  mathscinet
15. Dmitry Kravtsov, Nikolay Krokhmal, Dmitry Shabanov, “Panchromatic 3-coloring of a random hypergraph”, Electron. Notes Discrete Math., 61 (2017), 781–787  mathnet  crossref  mathscinet  zmath  isi  scopus
16. D. A. Shabanov, “On the concentration of the chromatic number of a random hypergraph”, Dokl. Math., 96:1 (2017), 321–325  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 5)
17. A. S. Semenov, D. A. Shabanov, “Independence numbers of random sparse hypergraphs”, Discrete Math. Appl., 27:4 (2017), 231–245  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2016
18. Jakub Kozik, Dmitry Shabanov, “Improved algorithms for colorings of simple hypergraphs and applications”, J. Comb. Theory, Ser. B, 116 (2016), 312–332  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  scopus
19. Ilia Akolzin, Dmitry Shabanov, “Colorings of hypergraphs with large number of colors”, Discrete Math., 339:12 (2016), 3020–3031  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus

   2015
20. A. E. Khuzieva, D. A. Shabanov, “On regular hypergraphs with high girth and high chromatic number”, Discrete Math. Appl., 25:5 (2015), 277–294  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
21. A. E. Khuzieva, D. A. Shabanov, “Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number”, Math. Notes, 98:6 (2015), 995–998  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
22. Jakub Kozik, Dmitry Shabanov, “Extremal problems for colorings of simple hypergraphs and applications”, Electron. Notes Discrete Math., 49 (2015), 441–445  mathnet  crossref  zmath  scopus
23. Ilia Akolzin, Dmitry Shabanov, “Colorings of hypergraphs with large number of colors”, Electron. Notes Discrete Math., 49 (2015), 407–411  mathnet  crossref  mathscinet  zmath  scopus
24. Dmitry A. Shabanov, “Around Erdős–Lovász problem on colorings of non-uniform hypergraphs”, Discrete Math., 338:11 (2015), 1976–1981  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)
25. Dmitry A. Shabanov, “Equitable two-colorings of uniform hypergraphs”, European J. Combin., 43 (2015), 185–203  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)

   2014
26. Dmitry A. Shabanov, “Coloring non-uniform hypergraphs without short cycles”, Graphs Comb., 30:5 (2014), 1249–1260  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)
27. D. A. Shabanov, “A generalization of the Hajnal–Szemeredi theorem for uniform hypergraphs”, Dokl. Math., 90:3 (2014), 671–674  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
28. A. B. Kupavskii, D. A. Shabanov, “Colorings of partial Steiner systems and their applications”, J. Math. Sci., 206:5 (2015), 511–538  mathnet  crossref  mathscinet  elib  elib  scopus (cited: 2)

   2013
29. Andrey Kupavskii, Liudmila Ostroumova, Dmitriy Shabanov, Prasad Tetali, “The distribution of second degrees in the Buckley–Osthus random graph model”, Internet Math., 9:4 (2013), 297–335  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)
30. D. A. Shabanov, “Van der Waerden function and colorings of uniform hypergraphs with large girth”, Dokl. Math., 88:1 (2013), 473–477  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2012
31. A. P. Rozovskaya, D. A. Shabanov, “Extremal problems for panchromatic colourings of uniform hypergraphs”, Discrete Math. Appl., 22:2 (2012), 185–206  mathnet  crossref  crossref  mathscinet  elib  elib  scopus
32. Dmitry Shabanov, “Choosability in simple hypergraphs”, Moscow J. Combin. Number Theory, 2:4 (2012), 63–86  mathnet  mathscinet  zmath
33. Dmitry A. Shabanov, “Random coloring method in the combinatorial problem of Erdős and Lovász”, Random Structures Algorithms, 40:2 (2012), 227–253  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 8)
34. Dmitry A. Shabanov, “On $r$-chromatic hypergraphs”, Discrete Math., 312:2 (2012), 441–458  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 10)
35. A. B. Kupavskii, D. A. Shabanov, “Colorings of uniform hypergraphs with large girth”, Dokl. Math., 85:2 (2012), 247–250  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2011
36. D. A. Shabanov, “Van der Waerden's function and colourings of hypergraphs”, Izv. Math., 75:5 (2011), 1063–1091  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
37. A. P. Rozovskaya, D. A. Shabanov, “Improvement of the Lower Bound in the Kostochka Problem of Panchromatic Coloring of a Hypergraph”, Math. Notes, 89:6 (2011), 903–906  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
38. A. M. Raigorodskii, D. A. Shabanov, “The Erdős–Hajnal problem of hypergraph colouring, its generalizations, and related problems”, Russian Math. Surveys, 66:5 (2011), 933–1002  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 18)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 16)
39. D. A. Shabanov, “On a generalization of Rubin's theorem”, Journal of Graph Theory, 67:3 (2011), 226–234  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 8)
40. D. A. Shabanov, “On coloring uniform hypergraphs without 3-cycles”, Moscow Journal of Combinatorics and Number Theory, 1:2 (2011), 180–206  mathscinet  zmath
41. D. A. Shabanov, A. P. Rozovskaya, “On colorings of non-uniform hypergraphs without short cycles”, Electronic Notes in Discrete Mathematics, 38 (2011), 749-754  crossref  zmath  scopus

   2010
42. D. A. Shabanov, “On the Lower Bound for van der Waerden Functions”, Math. Notes, 87:6 (2010), 918–920  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
43. D. A. Shabanov, “The existence of panchromatic colourings for uniform hypergraphs”, Sb. Math., 201:4 (2010), 607–630  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 7)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 6)
44. A. P. Rozovskaya, D. A. Shabanov, “On proper colourings of hypergraphs using prescribed colours”, Discrete Math. Appl., 20:4 (2010), 391–409  mathnet  crossref  crossref  mathscinet  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
45. D. A. Shabanov, “Lower bounds in the combinatorial problem of Erdős and Lovász”, Doklady Mathematics, 81:2 (2010), 286–288  crossref  mathscinet  zmath  zmath  isi (cited: 4)  elib  elib  scopus (cited: 4)
46. D. A. Shabanov, “Lower bounds for the number of edges in hypergraphs of certain classes”, Doklady Mathematics, 82:2 (2010), 705–708  crossref  mathscinet  zmath  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2009
47. D. A. Shabanov, “On the Chromatic Number of Finite Systems of Subsets”, Math. Notes, 85:6 (2009), 902–905  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 7)

   2010
48. A. P. Rozovskaya, M. V. Titova, D. A. Shabanov, “On balanced colorings of hypergraphs”, J. Math. Sci., 169:5 (2010), 654–670  mathnet  crossref  mathscinet  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2009
49. D. A. Shabanov, “Improvement of the lower bound in the Erdös-Hajnal combinatorial problem”, Dokl. Math., 79:3 (2009), 349–350  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 8)
50. D. A. Shabanov, “Improvement of the lower bound in the Erdős - Hajnal combinatorial problem”, Doklady Mathematics, 79:3 (2009), 349–350  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 6)  elib  elib  scopus (cited: 8)
51. D. A. Shabanov, A. P. Rozovskaya, “On the problem of Erdős and Hajnal in the case of list colorings”, Electronic Notes in Discrete Mathematics, 34 (2009), 387–391  crossref  mathscinet  zmath  scopus (cited: 2)

   2008
52. D. A. Shabanov, “Randomized algorithms for colourings of hypergraphs”, Sb. Math., 199:7 (2008), 1089–1110  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 4)

   2007
53. D. A. Shabanov, “Extremal problems for colourings of uniform hypergraphs”, Izv. Math., 71:6 (2007), 1253–1290  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 11)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 8)
54. D. A. Shabanov, “On the vertex number of almost bipartite hypergraphs”, Doklady Mathematics, 75:1 (2007), 25–27  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2005
55. D. A. Shabanov, “On colorings of hypergraphs”, Doklady Mathematics, 71:3 (2005), 438–442  mathnet  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 1)

   2004
56. D. A. Shabanov, “On a combinatorial problem of Erdős”, Dokl. Math., 69:3 (2004), 359–362  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Раскраски случайных гиперграфов
D. A. Shabanov

November 1, 2019 18:10
2. Concentration of the chromatic number of a random graph
D. A. Shabanov
Stochastic Days. Conference in honor of the 85th birthday of Albert Shiryaev
October 15, 2019 11:50   
3. TBA
B. Z. Moroz, D. A. Shabanov
MIPT Interdepartmental Seminar on Discrete Mathematics
September 4, 2019 18:30
4. Разбор задач Колмогоровской олимпиады по Теории Вероятностей
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
April 17, 2019 16:45
5. О предельном распределении хроматического числа случайного графа
D. A. Shabanov
MIPT Interdepartmental Seminar on Discrete Mathematics
October 10, 2018 18:30
6. On the limit distribution of the chromatic number of a random graph
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
September 19, 2018 16:45
7. О хроматическом числе разреженного случайного гиперграфа
D. A. Shabanov
Contemporary Problems in Number Theory
March 9, 2017 12:45
8. Предписанное хроматическое число полных многодольных графов и кратные покрытия независимыми множествами
D. A. Shabanov,

November 1, 2016 18:30
9. Раскраски гиперграфов и смежные проблемы: вероятностно-алгоритмический подход
D. A. Shabanov
Colloquium of the Faculty of Computer Science
October 25, 2016 18:10
10. Независимые множества в гиперграфах
D. A. Shabanov
Contemporary Problems in Number Theory
October 1, 2015 12:45
11. Гиперграфы с очень большим хроматическим числом
D. A. Shabanov, I. A. Akolzin

October 21, 2014
12. Improved algorithms for colorings of simple hypergraphs and applications
D. A. Shabanov
Workshop on Extremal Graph Theory
June 6, 2014 11:30   
13. Раскраски простых гиперграфов в приложении к теореме Ван дер Вардена
D. A. Shabanov
Contemporary Problems in Number Theory
April 3, 2014 12:45
14. Van der Waerden's theorem and colourings of hypergraphs
D. A. Shabanov
Dobrushin Mathematics Laboratory Seminar
January 24, 2012 16:00
15. О двух подходах к оцениванию функции Ван дер Вардена (продолжение)
D. A. Shabanov
Contemporary Problems in Number Theory
December 8, 2011 12:45
16. Экстремальные и вероятностные задачи теории гиперграфов и аддитивной комбинаторики
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
October 5, 2011 16:45
17. Задачи аддитивной комбинаторики и раскраски гиперграфов
D. A. Shabanov
Contemporary Problems in Number Theory
May 5, 2011 12:45
18. Экстремальные задачи о раскрасках гиперграфов и их приложения в комбинаторной теории чисел
D. A. Shabanov
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
March 1, 2011 16:00
19. Метод случайной раскраски гиперграфов в задачах экстремальной комбинаторики
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 24, 2010 16:45
20. Случайные гиперграфы и задачи экстремальной комбинаторики
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
September 8, 2010 16:45
21. Вероятностные методы в некоторых задачах теории гиперграфов
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
February 15, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020